# SDR FDEA2018082990

- Difficulty date: August 10, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 83,516 hours, 18,801 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB REAR CENTER SPAR TO REAR SPAR INTERCOSTAL RIGHT SIDE AFT END WAS FOUND CRACKED AT VSS 2164.   REPAIRED IAW EA 1-5530-T0341715, PART 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
